# SDR MALA010317

- Difficulty date: March 1, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN NASHVILLE, TN. IB FLANGE CORRODED ON SEAT TRACK AT LBL 18.3 FROM FUSELAGE STA 294-560. MAINTENANCE REMOVED CORROSION, TRATED WITH ALODINE 1200, MATERIAL REMAINING OUT OF ALLOWABLE LIMITS REF SRM 53-70-60, 51-10-10.  PRIMED, PAINTED SEAT TRACKS APPLIED AV100 ON FLANGES.
